# SDR 95ZZZX6586

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 222320823125
- Condition: Excess Wear
- Location: Cockpit
- Part time: 979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RESTRAINT ASSY DUE TO EXCESS WEAR ON BOLT ASSY AFTER 978.8 HOURS OF USE.  INSTALLED NEW RESTRAINT ASSY, P/N 222-320-823-125 INTO AIRCRAFT.
